Preview

Чебышевский сборник

Расширенный поиск

Условия Макенхаута для кусочно-степенных весов в евклидовом пространстве с мерой Данкля

https://doi.org/10.22405/2226-8383-2019-20-2-82-92

Полный текст:

Список литературы

1. Grafacos L. Classical Fourier Analysis. Graduate Texts in Mathematics 249. New York: Springer, 2008. 489 p.

2. Grafacos L. Classical Fourier Analysis. Graduate Texts in Mathematics 250. New York: Springer, 2009. 504 p.

3. Muckenhoupt B. Weighted norm inequalities for the Hardy maximal function // Trans. Amer. Math. Soc. 1972. Vol. 165. P. 207–226.

4. Muckenhoupt B., Wheeden R. L. Weighted norm inequalities for fractional integrals // Trans. Amer. Math. Soc. 1974. Vol. 192. P. 261–274.

5. Hardy G. H., Littelwood J. E. Some properties of fractional integrals, I // Math. Zeit. 1928. Vol. 27. P. 565–606.

6. Соболев С. Об одной теореме функционального анализа // Матем. сб. 1938. Т. 4(46), № 4. С. 471–497.

7. Rösler M. Dunkl operators. Theory and applications, in Orthogonal Polynomials and Special Functions. Lecture Notes in Math. Springer-Verlag, 2003. Vol. 1817. P. 93–135.

8. Thangavelu S., Xu Y. Riesz transform and Riesz potentials for Dunkl transform // J. Comput. Appl. Math. 2007. Vol. 199. P. 181–195.

9. Gorbachev D. V., Ivanov V. I., Tikhonov S.Yu. Positive Lp-bounded Dunkl-Type generalized translation operator and its applications // Constructive approximation. 2019. Vol. 49. No. 3. P. 555-605.

10. Gorbachev D. V., Ivanov V. I., Tikhonov S.Yu. Riesz potential and maximal function for Dunkl transform. Preprint CRM, Barcelona, 2018. № 1238. P. 1–28.

11. Горбачев Д. В., Иванов В. И. Весовые неравенства для потенциала Данкля–Рисса // Чебышевский сборник. 2019. Т. 20, вып. 1. С. 131–147.

12. Stein E. M. Harmonic analysis: Reals-variable methods, orthogonality and oscillatory integrals. Princeton, New Jersey: Princeton University Press, 1993. 716 p.

13. Dai F. Multivariate polynomial inequalities with respect to doubling weights and A∞ weights // J. Funct. Anal. 2006. Vol. 235. P. 137–170.


Для цитирования:


Горбачев Д.В., Иванов В.И. Условия Макенхаута для кусочно-степенных весов в евклидовом пространстве с мерой Данкля. Чебышевский сборник. 2019;20(2):82-92. https://doi.org/10.22405/2226-8383-2019-20-2-82-92

For citation:


Gorbachev D.V., Ivanov V.I. Muckenhoupt conditions for piecewise-power weights in Euclidean space with Dunkl measure. Chebyshevskii Sbornik. 2019;20(2):82-92. (In Russ.) https://doi.org/10.22405/2226-8383-2019-20-2-82-92

Просмотров: 53


Creative Commons License
Контент доступен под лицензией Creative Commons Attribution 4.0 License.


ISSN 2226-8383 (Print)